# SDR HNAA2024082200704

- Difficulty date: August 20, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 46,617 hours, 42,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHT UNCOMMANDLY CYCLED ON/OFF. FACT  20AUG24  13:09  REMOVED AND REPLACED FA CONTROL PANEL IAW AMM 25-27-09 OPS CHECK GOOD AC OK FOR SERVICE AT THIS TIME. NDIS  662 33-50  0013480  21AUG24  MDT   FOLLOW UP ITEM AT THE NEXT RON INSPECT THE CABIN EMERGECY LIGHT SYSTEM DUE TO RECENT HISTORY OF CABIN EMER LIGHTS FLICKERING ON AND OFF INTERMEITTENTLY. NOTE ANY DEFECTS AND REPAIR AS NECESSARY. IF NO DEFECTS FOUND. REPLACED RELAY K0275 AS PRECAUTION. FACT  21AUG24  08:44  MDT PERFORMED INSPECTION OF EMERGENCY LIGHTS.  FOUND NO DEFECTS NOTED. R&RD RELAY K0275 IRT AMM 20-13-02.  PDIS  662 33-50  3138821  21AUG24  ORD  CLOSE CABIN EMERGENCY LIGHTS FLICKERING ON AND OFF IN FLT (EMERGENCY LIGHT SWITCH IN ARM POSITION) FACT  21AUG24  19:34  ORD PERFORMED ELECTRICAL RESET & EMERGENCY LIGHT OPS CHECK PER AMM 33-50-00-700-801-A ALL CHECK GOOD AT THIS TIME..
